Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: MAOIs

Posted by linkadge on November 25, 2005, at 19:09:46

In reply to Re: MAOIs linkadge, posted by Bob on November 24, 2005, at 0:01:07

I found MAOI withdrawl was much harder than SSRI withdrawl. I went extrordinarily tweekey coming off parnate. The rem rebound must have been significant.

Significant REM rebound can cause psychotic behavior. I wen't totally loopy for a while.


Linkadge


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:linkadge thread:579730
URL: http://www.dr-bob.org/babble/20051119/msgs/582192.html